# SDR UHLA2013061100229

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 10,305 hours, 7,963 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT SHOW LOCKED ON MFD.  TOP LT INDICATOR DOES NOT SHOW GREEN ON DOOR.  OPS CHECK L1 DOOR IAW AMM 52-72-20.  OPS CHECKED GOOD.
